# SDR ASAA1057917

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 15,016 hours, 4,343 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK L FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED FUEL IN TANK PUMP SW ON, NO CB OBSERVED POPPED.  REMOVED CONNECTOR FROM LOW PRESSURE SWITCHES S154 AND S155 CHECKED PINS AND WIRING, NO DEFECTS NOTED.  INSP LT AND RT CENTER BOOST PUMPS, NO DEFECTS NOTED.  OPS CHECKED LT AND RT CENTER BOOST PUMPS PER MM 28 22 41.  NO DEFECTS NOTED.  SYSTEM OPS CHECKS GOOD PER 28 22 00.
